Bone Loss Drugs Increase Stroke Risk in Patients With Cancer

| March 04, 2011
Talk about this article with nurses and others in the oncology community in the General Discussions Oncology Nursing News discussion group.

Older patients with cancer taking bisphosphonates for bone metastases are at modestly increased risk for atrial fibrillation and stroke. According to a study published online in the Journal of Clinical Oncology, the absolute risk for these patients within 6 years of starting bisphosphonate treatment was approximately 8% for all supraventricular tachycardia events and 4% for stroke. 



Talk about this article with nurses and others in the oncology community in the General Discussions Oncology Nursing News discussion group.
External Resources

MJH Associates
American Journal of Managed Care
Cure
MD Magazine
Pharmacy Times
Physicians' Education Resource
Specialty Pharmacy Times
TargetedOnc
OncNurse Resources

Blogs
Continuing Education
Discussions
Web Exclusives


About Us
Advertise
Advisory Board
Careers
Contact Us
Privacy Policy
Terms & Conditions
Intellisphere, LLC
2 Clarke Drive
Suite 100
Cranbury, NJ 08512
P: 609-716-7777
F: 609-716-4747

Copyright OncNursing 2006-2017
Intellisphere, LLC. All Rights Reserved.